Tareg Eosinophilia Side Effect Reports
The following Tareg Eosinophilia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Eosinophilia, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Hepatic Fibrosis, Interstitial Lung Disease, Nephropathy, Eosinophilia|
This Eosinophilia side effect was reported by a health professional from FR. A 78-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tareg (dosage: 80 Mg, Qd), which was started on Jan 28, 2013. Concurrently used drugs:
|Alanine Aminotransferase Increased, Blood Alkaline Phosphatase Increased, Eosinophilia, Gamma-glutamyltransferase Increased, Pyrexia, Rash, Rash Erythematous|
This Eosinophilia Tareg side effect was reported by a consumer or non-health professional from FRANCE on Nov 24, 2006. A Female , 72 years of age, was treated with Tareg. The patient presented the following health conditions:
|Agranulocytosis, Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Neutropenia, Pruritus, Rash Maculo-papular, Toxic Skin Eruption|
This is a Tareg side effect report of a 76-year-old female patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:NA, start time: Mar 10, 2006), combined with:
|Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Rash Maculo-papular, Toxic Skin Eruption|
A 76-year-old female patient (weight: NA) from FRANCE with the following symptoms: NA started Tareg treatment (dosage: NA) on Mar 10, 2006. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Blood Alkaline Phosphatase Increased, Blood Creatinine Increased, Coxsackie Viral Infection, Cytolytic Hepatitis, Diarrhoea, Eosinophilia, Erythema Multiforme, Gamma-glutamyltransferase Increased|
A patient from FRANCE was prescribed and started Tareg on Jul 29, 2005. Patient felt the following Tareg side effects: blood alkaline phosphatase increased, blood creatinine increased, coxsackie viral infection, cytolytic hepatitis, diarrhoea, eosinophilia, erythema multiforme, gamma-glutamyltransferase increased Additional patient health information: male , 75 years of age, The consumer reported the following symptoms: was diagnosed with
|Blood Creatinine Increased, C-reactive Protein Increased, Eosinophilia, Myocardial Infarction, Pruritus, Psychomotor Skills Impaired, Renal Failure Acute|
This report suggests a potential Tareg Eosinophilia side effect(s) that can have serious consequences. A 84-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: 80 Mg, Bid) starting Apr 06, 2005. Soon after starting Tareg the patient began experiencing various side effects, including:
Tareg Eosinophilia Causes and Reviews
Eosinophils are a type of white blood cell. They help fight off infections and play a role in your body's immune response. They can also build up and cause inflammation.
Normally your blood doesn't have a large number of eosinophils. Your body may produce more of them in response to
- Allergic disorders
- Skin conditions
- Parasitic and fungal infections
- Autoimmune diseases
- Some cancers
- Bone marrow disorders
In some conditions, the eosinophils can move outside the bloodstream and build up in organs and tissues. This can happen in many different parts of the body, including the esophagus, heart, lungs, blood, and intestines. Treatment of eosinophilic disorders can vary, depending on the cause and which part of the body is affected. Steroids are often part of the treatment.
Tareg Eosinophilia Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|